# SDR N6WA20110833

- Difficulty date: August 15, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 15,401 hours, 10,638 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MESSAGE.  ADJUSTED PASSENGER DOOR PROX SWITCH PX107 IAW AMM 52-70-04.  OPS CHECKED GOOD.
